Topological necessary conditions of smooth stabilization in the large

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Topological necessary conditions of smooth stabilization in the large are obtained. In particular, if a smooth single-input nonlinear system is smoothly stabilizable in the large at some point of a connected component of an equilibrium set, then the connected component is an unbounded curve.

Original languageEnglish (US)
Pages (from-to)35-41
Number of pages7
JournalSystems and Control Letters
Volume21
Issue number1
DOIs
StatePublished - Jul 1993
Externally publishedYes

Keywords

  • asymptotic stabilization
  • degree of continuous functions
  • feedback control
  • Nonlinear systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Topological necessary conditions of smooth stabilization in the large'. Together they form a unique fingerprint.

Cite this